Almost sure convergence of a Galerkin approximation for SPDEs of Zakai type driven by square integrable martingales
Artikel i vetenskaplig tidskrift, 2012

This work describes a Galerkin type method for stochastic partial differential equations of Zakai type driven by an infinite dimensional cdlg square integrable martingale. Error estimates in the semidiscrete case, where discretization is only done in space, are derived in Lp and almost sure senses. Simulations confirm the theoretical results. © 2011 Elsevier B.V. All rights reserved.

Galerkin method

Finite element method

Advectiondiffusion equation

Martingale

Zakai equation

Stochastic partial differential equation

Författare

Journal of Computational and Applied Mathematics

0377-0427 (ISSN)

Vol. 236 1724-1732

Ämneskategorier

Beräkningsmatematik

Sannolikhetsteori och statistik

DOI

10.1016/j.cam.2011.10.003